# SDR IPXA2014011001263

- Difficulty date: December 31, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 15,910 hours, 10,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 143N102471
- Condition: Dented
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-8 INSPECTION, FORWARD CARGO BAY FRAME DENTED BS 820, S25L.     REPAIRED FRAME IAW SRM 53-00-07-2R-5, DETAIL III.
